Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Prolonged use of PC, blurred vision on seeing a high beam, hearing high volumes. Minimal effect with lacrimos. Eye retest required?

Hello Doctor, I am sameer chivate, software engineer, pune and i do work more than 10 hours on PC. i do use lcd monitor. I do work for late eve and when i see any high beam then for a while i could not see clearly. even when i return to home i could not bear if anybody speaks in high volume. I have done eye testing and doctor suggested that number has increased. earlier i was using eye tone but doctor suggested use lacrimos. lacrimos gives lubrication but could not help to reduce eye strain. Do I need to retest my eyes.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello Sameer Chivate,

Your symptoms are suggestive of computer vision syndrome (CVS). I don't think a retest would help. Your doctor has rightly suggested lubricating eye drops which you must use regularly. This helps to re-build the tear film which is otherwise affected by prolonged use of computers. To reduce the eye strain you must wear your prescription glasses regularly and constantly. Try to avoid looking at the computer screen continuously. You can look elsewhere or close your eyes evry 5-10 minutes. Ensure that your screen is angled at your comfort level, light comes from your back. As for irritability on hearing high volume, it is because of stress at work place ( you may need to de-stress yourself with yoga/relaxation).You may find this article informative-

Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor